Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online
Ask a Urologist   »  

Passing urine when having sexual thoughts and feeling uncomfortable on penis tip. Reason?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2162 Questions
Question
i am 30yrs old male ,i have an issue that drops of urine dribble out whenever i have sexual thoughts and at the tip of the penis there is a feeling of uncomfortability.when i go to pass urine at the end when drops are dribbling ,saliva(laar or raal in hindi) like urine comes out.

The other issue is sometimes ,testes automatically start pulling up inside and creates uneasy feeling in my stomach.
I am very disturbed by this ,can u suggest what to do .
I have started doing kegel exercise,will that help
Posted Sat, 11 May 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Hari Charan Perigela 32 minutes later
Hi
Because of sexual thoughts, it is common to pass some urine as the urinary bladder gets stimulated.It is normal.
Saliva like urine can be semen mixed with urine.As the outlet is same, they may come mixed sometimes.
The discomfort at the tip of penis can be due to mild infection.
Please take antibiotic Norfloxacin and drink plenty of water.
Regarding testis,it is suspended in the scrotum by a cord.it is connected to inside the abdomen.
It is retracted when the muscles around the cord gets contracted.It is also normal.if there is infection in the testis,there will be stomach pain.the lymph nodes in the stomach are connected to testis.
So,I request you not to think too much about the sexual organs.
Everything is normal.
Nothing to worry.
Regards
Above answer was peer-reviewed by
 
Follow-up: Passing urine when having sexual thoughts and feeling uncomfortable on penis tip. Reason? 58 minutes later
Sir,Thanks for the prompt reply.
while after passing urine ,drops of it continues to come out which was not the case when everything was fine .
I am avoiding marriage due to this as i feel will not be able to satisfy my partner .

you have suggested antibiotic ,for how long and in what quantity am i supposed to take and are there any side affects.

All this problem started long back (15yrs back) when i use to press my penis between my legs ,that gave me sexual enjoyment,and then i developed this problem where urine used to come out at night while sleeping and while picking up heavy objects.still now urine comes out once in 2-3 months while sleeping which is very embarrasing at this age.
Before that there was complete urine passage in one go and did not had any discomforts.
 
 
Answered by Dr. Hari Charan Perigela 1 hour later
Hi
Actually,the sensation to pass urine comes from brain.So,even if you stop urinating,the drops of urine present in the urethra ,which is long in males,will come out.
The antibiotic is 400 mg,to be taken twice daily for 10 days.
Nothing will happen if you press your penis between your legs.The layers of penis are elastic and compressible.The urethra which is in the penis will not be injured due to it.
If the urine is coming during sleep,then you have to consult a Urologist.
Urologist will do appropriate tests and give medicines.
If you come back after urologist consultation,i will clarify further
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor